Results in random fuzzy space

Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel

Abstract


In this paper we prove fixed point theorem with implicit relation in random fuzzy space also another result for rational expression.

Full Text: PDF

How to Cite this Article:

Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel, Results in random fuzzy space, Adv. Fixed Point Theory, 3 (2013), 16-28

Copyright © 2013 Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation